# SDR CALA2009093000577

- Difficulty date: September 30, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 33,201 hours, 11,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD JUMPSEAT FLASHLIGHT IS INOPERATIVE.  REPLACED FORWARD JUMPSEAT EMERGENCY FLASHLIGHT BATTERY, OPS CHECKS GOOD.
